MathSciNet Relay Station
MathSciNet bibliographic data
MR1610931 (99j:68089) 68Q80
Manzini, Giovanni; Margara, Luciano Invertible linear cellular automata over ${\bf Z}\sb m$: algorithmic and dynamical aspects. J. Comput. System Sci. 56 (1998), no. 1, 60–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement